# SDR ASAA2018040724171

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 8,245 hours, 2,642 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Saturated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, WHEN APU MASTER SELECTED ON, ECAM DISPLAYED "APU EMERG SHUTDOWN" GROUNDED - YES. FOLLOWED TSM 49-00-81-810-803-A, FOUND WATER INGRESS IN PNL 108VU, CLEANED AND DRY ELECT CONNECTIONS. REINSTALLED ONL 108VU AND PERFORMED APU OPS CHECK REF AMM 49-00-00, CHECKS GOOD.
